MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70071-DF-120
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected iv set was not saved by the user.The manufacturer is currently waiting for unopened iv sets with the same lot # from the user to initiate the investigation.A quality alert has been sent to the contract supplier on (b)(6) 2017.
 
Event or Problem Description
The user reported an iv set leaking issue."we have received complaints from several different facilities all claiming that lot number 16087216 for tpn (total parenteral nutrition) tubing (b2-70071-df-120) is leaking and cannot be used.Patients weren't harmed aside from being uncomfortable, nurse would leave and come back later to find them soaked from where the tubing was leaking.They were unable to pinpoint where the leak was coming from, but it was very fast and they wasted a lot of tpn.".
 
Additional Manufacturer Narrative
The user-reported issue was not confirmed.Zyno medical performed the investigation testing on two cases of the unused administration sets from the same lot on 09/18/2017.The user-reported leaking issue was not duplicated and no physical damage was found for all sets tested.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00121).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6577114
Report Number3006575795-2017-00121
Device Sequence Number557323
Product Code FPA
UDI-Device Identifier00814371020174
UDI-Public00814371020174
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2-70071-DF-120
Device Lot Number16087216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2017
Supplement Date Received by Manufacturer05/10/2017
Initial Report FDA Received Date05/18/2017
Supplement Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1